Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

anyone found that the contraceptive pill has made them get less wet?! watch

    • #1
    • Thread Starter

    i used to think i got too wet, no the opposite even though im turned on,could buy lube just annoying as used to have no problems there

    For me yes. Tis annoying... but meh.
    • #2

    I did on Microgynon, definitely. On Yasmin I have no problems at all though - huge improvement. You could try a different pill, although tbh it's not much hassle using lube if that's the only side effect you're having.

    yeah, on microgynon. It's seriously annoying.
    • #3

    I'm on microgynon and having this problem too.
    • #1
    • Thread Starter

    im on ovranetter which is the same as microgynon, pretty annoying! not gonna change though imagine going to the gp and saying 'im not getting wet anymore!' lol

    I've suffered no problems at all on Microgynon, and I hadn't really heard anything about it. I then went on Cilest and when I was looking up the most common side effects, that was the one that kept coming up again and again. I got a bit worried it might happen to me, but as it happened I couldn't bear to take Cilest for more than three days because of how depressed it was making me.
    • #4

    i'm on cerrazette and its fine, it seems like thats a side affect of microgynon.
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 31, 2010
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.